# SDR AALA20049060

- Difficulty date: September 13, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB PASSING 12,000 A LOUD NOISE WAS HEARD FOLLOWED BY AN IMMEDIATE ROLLBACK ON THE RT ENGINE.  SHORTLY THEREAFTER WERE INDICATIONS OF FIRE.  THE LIGHT WENT OUT ALMOST IMMEDIATELY AS THE CHECKLIST WAS RUN.  RETURNED TO BOS.  TROUBLESHOOTING IN PROGRESS. REPLACED NUMBER TWO ENGINE DUE TO COMPRESSOR STALL AT 12000 FT.  CLOSED.
